# SDR C2XA99CL084

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23052650
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATL-CLE - FLT 4016 - THE CREW REPORTED THAT ON TAKEOFF THE NR 1 ITT WENT TO 921C, THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE COMPRESSOR ACCELERATION BLEED CONTROL VALVE IAW EMB145 MM 75-31-02 AND PERFORMED OPERATIONAL CHECKS IAW ALLISON MM 72-00-00, NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
